M. Arioli, M. Baboulin, and S. Gratton, A Partial Condition Number for Linear Least Squares Problems, SIAM Journal on Matrix Analysis and Applications, vol.29, issue.2, pp.413-433, 2007.
DOI : 10.1137/050643088

M. Baboulin, J. Dongarra, S. Gratton, and J. Langou, Computing the conditioning of the components of a linear least squares solution. Numerical Linear Algebra with Applications, pp.517-533, 2009.

M. Baboulin and S. Gratton, Using dual techniques to derive componentwise and mixed condition numbers for??a??linear function of??a??linear least squares solution, BIT Numerical Mathematics, vol.26, issue.3, pp.3-19, 2009.
DOI : 10.1007/s10543-009-0213-4

Å. Björck, Numerical Methods for Least Squares Problems, Society for Industrial and Applied Mathematics, 1996.
DOI : 10.1137/1.9781611971484

S. Chandrasekaran and I. C. Ipsen, On the Sensitivity of Solution Components in Linear Systems of Equations, SIAM Journal on Matrix Analysis and Applications, vol.16, issue.1, pp.93-112, 1995.
DOI : 10.1137/S0895479892231255

A. J. Cox and N. J. Higham, Accuracy and stability of the null space method for solving the equality constrained least squares problem, Bit Numerical Mathematics, vol.39, issue.1, pp.34-50, 1999.
DOI : 10.1023/A:1022365107361

F. Cucker, H. Diao, and Y. Wei, On mixed and componentwise condition numbers for moore-penrose inverse and linear least squares problems, Mathematics of Computation, issue.258, pp.76947-963, 2007.

L. Eldén, Perturbation Theory for the Least Squares Problem with Linear Equality Constraints, SIAM Journal on Numerical Analysis, vol.17, issue.3, pp.338-350, 1980.
DOI : 10.1137/0717028

A. J. Geurts, A contribution to the theory of condition, Numerische Mathematik, vol.19, issue.1, pp.85-96, 1982.
DOI : 10.1007/BF01399313

G. H. Golub and C. F. Van-loan, An Analysis of the Total Least Squares Problem, SIAM Journal on Numerical Analysis, vol.17, issue.6, pp.883-893, 1980.
DOI : 10.1137/0717073

A. Graham, Kronecker products and matrix calculus with application, 1981.

S. Gratton, On the condition number of linear least squares problems in a weighted Frobenius norm, BIT Numerical Mathematics, vol.13, issue.89, pp.523-530, 1996.
DOI : 10.1007/BF01731931

N. J. Higham, Accuracy and Stability of Numerical Algorithms, Society for Industrial and Applied Mathematics, 2002.
DOI : 10.1137/1.9780898718027

S. Van-huffel and J. Vandewalle, The total least squares problem. Computational aspects and analysis, 1991.

I. C. Ipsen, Numerical matrix analysis: Linear systems and least squares, 2009.
DOI : 10.1137/1.9780898717686

C. S. Kenney, A. J. Laub, and M. S. Reese, Statistical Condition Estimation for Linear Least Squares, SIAM Journal on Matrix Analysis and Applications, vol.19, issue.4, pp.906-923, 1998.
DOI : 10.1137/S0895479895291935

C. Paige and Z. , Core Problems in Linear Algebraic Systems, SIAM Journal on Matrix Analysis and Applications, vol.27, issue.3, pp.861-875, 2006.
DOI : 10.1137/040616991

J. Rice, A Theory of Condition, SIAM Journal on Numerical Analysis, vol.3, issue.2, pp.287-310, 1966.
DOI : 10.1137/0703023

G. W. Stewart and J. Sun, Matrix Perturbation Theory, 1991.

L. Zhou, L. Lin, Y. Wei, and S. Qiao, Perturbation analysis and condition numbers of scaled total least squares problems, Numerical Algorithms, vol.20, issue.3, pp.381-399, 2009.
DOI : 10.1007/s11075-009-9269-0

.. Numerical, 13 4.2.1 First example, p.13